Published articles

  • A. Cosso, F. Gozzi, I. Kharroubi, H. Pham and M. Rosestolato (2022) Optimal control of path-dependent McKean-Vlasov SDEs in infinite dimension. Forthcoming in The Annals of Applied Probability.
  • M. Gaigi, I. Kharroubi and T. Lim (2022) Optimal Management and Valuation of a Natural Resource : The Case of Optimal Harvesting. Probability in the Engineering and Informational Sciences. DOI: 10.1017/S0269964822000043
  • I. Kharroubi (2021) Machine Learning Approximations for Some Parabolic Partial Differential Equations. Graduate Journal of Mathematics, 6 (1), 1-26.
  • I. Kharroubi, T. Lim and X. Warin (2021) Discretization and Machine Learning Approximation of BSDEs with a constraint on the Gains-Process. Monte Carlo Methods and Applications, 27 (1), 27-55.
  • M. Gaigi, I. Kharroubi and T. Lim (2020) Optimal exploitation of a natural resource under state and delay constraints. Mathematics (Special Issue Stochastic Optimization Methods in Economics, Finance and Insurance) 8 (11), 2053.
  • B. Bouchard, B. Djehiche and I. Kharroubi (2020) Quenched Mass Transport of Particles Towards a Target. Journal of Optimization Theory and Applications, 186 (2), 365-374.
  • I. Kharroubi, T. Mastrolia and T. Lim (2019) Regulation of a Renewable Resource Exploitation, SIAM Journal on Control and Optimization, 58 (1), 551–579.
  • M. Gaigi, S. Goutte, I. Kharroubi and T. Lim (2019) Optimal Risk Management Problem of Natural Resources: Application to Oil Drilling, Annals of Operations Research, DOI: 10.1007/s10479-019-03303-1
  • I. Kharroubi, T. Lim and V. Ly Vath (2019) Optimal Exploitation of a Resource with Stochastic Population Dynamics and Delayed Renewal, Journal of Mathematical Analysis and Applications, 447 (1), 627-656.
  • Y. Jiao and I. Kharroubi (2018) Information uncertainty related to marked random times and optimal investment Probability, Uncertainty and Quantitative Risk, 3 (3).
  • S. Goutte I. Kharroubi and T. Lim (2018) Optimal Management of an Oil Exploitation International Journal of Global Energy Issues, 41 (1-4)
  • I. Kharroubi (2016) “Optimal Switching in Finite Horizon under State Constraints”, SIAM Journal on Control and Optimization, 54 (4), 2202-2233.
  • C. Blanchet-Scaillet, E. Chevalier, I Kharroubi and T. Lim (2015) Max-min optimization problem for variable annuities pricing, International Journal of Theoretical and Applied Finance, 18 (8), 1550053 (35 pages).
  • I. Kharroubi and T. Lim (2015) A decomposition approach for the discrete-time approximation of FBSDEs with a jump, Random Operators and Stochastic Equations, 23 (2), 81-109.
  • I. Kharroubi N. Langrené and H. Pham (2015) Discrete time approximation of fully nonlinear HJB equations via BSDEs with nonpositive jumps, The Annals of Applied Probability, 25 (4), 2301-2338.
  • J.-F. Chassagneux, R. Elie and I. Kharroubi (2015) When terminal facelift enforces Delta constraints, Finance and Stochastics, 19 (2), 329-362.
  • I. Kharroubi and H. Pham (2015) Feynman-Kac representation for Hamilton-Jacobi-Belllman IPDEs, The Annals of Probability, 43 (4), 1823-1865.
  • R. Elie and I. Kharroubi (2014) Adding constraints to BSDEs with Jumps: an alternative to multi-dimensional reflections, ESAIM: Probability and Statistics, 18, 233-250.
  • I. Kharroubi N. Langrené and H. Pham (2014) A numerical algorithm for fully nonlinear HJB equations: an approach by control randomization, Monte Carlo Methods and Applications, 20 (22), 145-165.
  • R. Elie and I. Kharroubi (2013) BSDE representations for optimal switching problems with controlled volatility, Stochastics and Dynamics, 14 (3), 1450003 (15 pages).
  • I. Kharroubi, T. Lim and A. Ngoupeyou (2013) Mean variance hedging on uncertain time horizon in a market with jump. Applied Mathematics and Optimization, 68 (3), 413-444.
  • Y. Jiao, I. Kharroubi and H. Pham (2013) Optimal investment under multiple defaults risk: a BSDE-decomposition approach, The Annals of Applied Probability, 23 (2), 455-491.
  • I. Kharroubi and T. Lim (2012) Progressive enlargement of filtrations and Backward SDEs with jumps, Journal of Theoretical Probability, 27 (3), 683-724.
  • P. Gassiat, I. Kharroubi and H. Pham (2012) Time discretization and quantization methods for optimal multiple switching problem, Stochastic Processes and their Applications, 122 (5), 2019- 2052.
  • J.-F. Chassagneux, R. Elie and I. Kharroubi (2012) Discrete-time approximation of BSDEs with oblique reflections, The Annals of Applied Probability, 22 (3), 971-1007.
  • I. Kharroubi (2011) Comparison theorem for Brownian multidimensional BSDEs via jump processes, Comptes Rendus Mathématique, 349 (7-8), 463-468.
  • J.-F. Chassagneux, R. Elie and I. Kharroubi (2011) A note on existence and uniqueness for solutions of multidimensional reflected BSDEs, Electronic Communication in Probability, 16, 120- 128.
  • I. Kharroubi and H. Pham (2010) Optimal portfolio liquidation with execution cost and risk, SIAM Journal on Financial Mathematics, 1, 897-931.
  • R. Elie and I. Kharroubi (2010) “Probabilistic representation and approximation for coupled systems of variational inequalities”, Statistics and Probability Letters, 80 (17-18) 1388-1396.
  • I. Kharroubi, J. Ma, H. Pham and J. Zhang (2010) “Backward SDEs with constrained jumps and quasi-variational inequalities”, Annals of Probability, 38 (2), 794-840.

Theses

  • Ph.D. Thesis: EDS rétrogrades et contrôle stochastique séquentiel en temps continu en finance
  • H.D.R. Thesis: Représentations et approximations probabilistes en contrôle stochastique et finance mathématique

Back to the main page